Skip to Main content Skip to Navigation
Journal articles

Variational design of smooth rational Bézier curves

Abstract : NURBS' are eurrently seen as the most promising curve form in CAO /CAM applications. Rational Bézier curves are special non-uniform rational B-splines. In this paper we describe a calculus of variation approach to design the weights of a rational curve in a way as to achieve a smooth curve in the sense of an energy integraL
Document type :
Journal articles
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.inria.fr/hal-01708590
Contributor : Georges-Pierre Bonneau <>
Submitted on : Tuesday, February 13, 2018 - 6:57:05 PM
Last modification on : Friday, June 26, 2020 - 4:04:03 PM
Long-term archiving on: : Sunday, May 6, 2018 - 7:04:58 AM

File

AuthorPreprintVariationalDesig...
Files produced by the author(s)

Identifiers

Collections

Citation

Hans Hagen, Georges-Pierre Bonneau. Variational design of smooth rational Bézier curves. Computer Aided Geometric Design, Elsevier, 1991, 8 (5), pp.393-399. ⟨10.1016/0167-8396(91)90012-Z⟩. ⟨hal-01708590⟩

Share

Metrics

Record views

193

Files downloads

317